# SDR UPS05845573

- Difficulty date: September 14, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Part serial: 00405999
- Condition: Corroded
- Location: Bs 21-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP TRANSFERRED FROM LOG PAGE 442150, REF DMI LOG D-309966 SKIN CORRODED AT STA 25 - 74 LONG 28R - 31L.  REMOVED AND REPLACED BELLY SKIN AT STA -21.92 TO 70 LONG 31R TO L31L IAW EO DC8-5330-8942-D.
